Gordji, M.E. and Rassias, T.M. and Tial, M. and Zeglami, D. (2016) On a composite functional equation related to the Golab-Schinzel equation. Bulletin of the Korean Mathematical Society, 53 (2). pp. 387-398.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


Let X be a vector space over a field K of real or complex numbers and k ∈ ℕ. We prove the superstability of the following generalized Golab–Schinzel type equation (equation found), where f: X → K is an unknown function which is hemicontinuous at the origin. © 2016 Korean Mathematical Society.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4001

Actions (login required)

View Item View Item